# SDR C2XA10RI069

- Difficulty date: May 24, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 22,092 hours, 16,739 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: 8151138
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2038 - EWR - FLIGHT CREW REPORTED PACK NR 2 FAIL IN CLIMB.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED PACK HOSE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
